A coloring problem for infinite words

Aldo de Luca, Elena V. Pribavkina, Luca Q. Zamboni

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)306-332
Number of pages27
JournalJournal of Combinatorial Theory. Series A
Volume125
Issue number1
DOIs
Publication statusPublished - Jul 2014

Fingerprint

Infinite Words
Coloring
Factorization
Colouring
Color
Ramsey Theory
Bernoulli
Denote
Distinct
Standards
Class

Keywords

  • Ramsey theory
  • Sturmian words
  • Factor complexity
  • EPISTURMIAN WORDS
  • RETURN WORDS
  • SEQUENCES

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

de Luca, Aldo ; Pribavkina, Elena V. ; Zamboni, Luca Q. / A coloring problem for infinite words. In: Journal of Combinatorial Theory. Series A. 2014 ; Vol. 125, No. 1. pp. 306-332.
@article{2103e05795b44a7f890e7d77af9e5183,
title = "A coloring problem for infinite words",
keywords = "Ramsey theory, Sturmian words, Factor complexity, EPISTURMIAN WORDS, RETURN WORDS, SEQUENCES",
author = "{de Luca}, Aldo and Pribavkina, {Elena V.} and Zamboni, {Luca Q.}",
year = "2014",
month = "7",
doi = "10.1016/j.jcta.2014.03.009",
language = "English",
volume = "125",
pages = "306--332",
journal = "Journal of Combinatorial Theory. Series A",
issn = "0097-3165",
publisher = "Elsevier BV",
number = "1",

}

A coloring problem for infinite words. / de Luca, Aldo; Pribavkina, Elena V.; Zamboni, Luca Q.

In: Journal of Combinatorial Theory. Series A, Vol. 125, No. 1, 07.2014, p. 306-332.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A coloring problem for infinite words

AU - de Luca, Aldo

AU - Pribavkina, Elena V.

AU - Zamboni, Luca Q.

PY - 2014/7

Y1 - 2014/7

KW - Ramsey theory

KW - Sturmian words

KW - Factor complexity

KW - EPISTURMIAN WORDS

KW - RETURN WORDS

KW - SEQUENCES

UR - http://www.scopus.com/inward/record.url?scp=84898742778&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000336559900014

U2 - 10.1016/j.jcta.2014.03.009

DO - 10.1016/j.jcta.2014.03.009

M3 - Article

VL - 125

SP - 306

EP - 332

JO - Journal of Combinatorial Theory. Series A

JF - Journal of Combinatorial Theory. Series A

SN - 0097-3165

IS - 1

ER -